# SDR UPS07550145

- Difficulty date: June 15, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 21,386 hours, 13,769 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON AFT BULKHEAD LEFT LOWER OUTBOARD HAS A CHAFED.  BULKHEAD MILL AND NDT WERE DONE ON TRAV T7/687615.  FILLER WAS FABED REF TRAV T7/687616 PER PRELIMINARY 1 EA 757-5453-27-A1688.  SHOT PEEN REWORKED AREA PER PER SOPM 20-10-03 AND PRELIMINARY 1 EA 757-5453-27 -A1688.
